# SDR YENA2024102801401

- Difficulty date: October 24, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N4022J
- Make and model: Airbus A321-271N
- Aircraft serial: 10303
- Aircraft time: 12,228 hours, 1,797 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pressure Switch
- Part number: 4501310000
- Part serial: 26603
- Condition: Failed
- Location: Hyd System
- Part time: 284 hours, 41 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#2289, AMS-JFK. (ETOPS) ' ENG #1 HYDRAULIC PUMP INDICATOR STAY GREEN WHEN ENGINE IS SHUTDOWN; REF TSM 29-11-00-810-806-A. REMOVED AND REPLACED #1 ENG PUMP PRESSURE SWITCH IAW 29-11-17. PERFORMED OPS TEST OF GREEN HYDRAULIC SYSTEM. OPS CHECK GOOD. NO LEAKS NOTED. THIS CLEARS THIS MDDR. PLACARD REMOVED. MX-4 UPDATED.
